# SDR SWIA201541092

- Difficulty date: April 4, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 22,840 hours, 16,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Gouged
- Location: Bs 1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR CUT-OUT SILL HAS GOUGES AT APPROXIMATELY FS 1006.00.  C-CHECK RO 4/21/15,  BLENDED OUT GOUGES AT AFT BAGGAGE BAY DOOR SURROUND LOWER SILL, FOUND WITHIN LIMITS OF AND COMPLIED WITH REO.
